# SDR SWIA200718025

- Difficulty date: March 16, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 5,397 hours, 3,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE CABIN EMERGENCY LIGHT INOP.  RELAMPED AFT CABIN EMERGENCY LIGHT IAW MM CH 33-51-09.  OPERATIONAL CHECKS GOOD.
